# SDR MWEA030459

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 1,009 hours, 609 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32049941
- Condition: Not Opened
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ISOLATION VALVE WOULD NOT OPEN TO START ENGINE.  PERFORMED FAULT ISOLATION TEST, NO FAULTS NOTED.  OPERATIONS CHECK GOOD.
